# SDR DXTA202003043537

- Difficulty date: March 3, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 3,212 hours, 2,188 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: V10000A012
- Part serial: 0900
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - LANDING GEAR WILL NOT RETRACT ***CORRECTIVE ACTION*** INSPECTED AIRCRAFT FOUND BLOW DOWN BOTTLE SHEAR WIRE-BROKEN. GAINED ACCESS TO LANDING GEAR CONTROL VALVE, AND FOUND THAT THE EMERGENCY EXTENSION ROD WAS DEPLOYED ON THE VALVE, FURTHER INDICATING GEAR WAS BLOWN DOWN. CONTACTED MCC, AND WAS ADVISED TO CHANGE THE LANDING GEAR HYD MANIFOLD DUE TO PRECAUTION, AND THE ADVISE FSR FOR TEXTRON. ALSO, CHECKED INPUTS TO PINS 4 AND-5 AT- PYO 13 TO CONFIRM RETRACT SOLENOID WAS GETTING-PROPER SIGNAL FROM PCB'S. RESET EMERGENCY BOTTLE DEPLOYMENT ARM AS REQUIRED. ACCESSED MANIFOLD AND REMOVED FAULTY MANIFOLD PIN VIOOOOAOI2, SIN 0900. REPLACED MANIFOLD WITH OVERHAULED UNIT PIN VLOOOOA012?? SIN 0963. COMPLIED WITH SEVERAL SATISFACTORY GEAR SWINGS TO COMPLY WITH THE BEGINNING OF BLEED PROCEDURES. AT THIS POINT, LANDING GEAR BREAKOUT BOXES ARE REQUIRED TO COMPLETE THE-REQUIRED HYDRAULIC BLEEDING/OPS CHECKS. WORK WITH REF. TO CE680A MM CHAPT. 32-34-00, 32-30-20. RECEIVED-TOOLING: COMPLIED-WITH THE-REMAINING-BLEEDING PROCEDURES AS REQUIRED PER CE680A MM CHAPT. 32-30-20, 32-34-00, 12-10-30. NO FURTHER DEFECTS NOTED AT THIS TIME.
